# SDR IPXA2021081372709

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 88,993 hours, 19,407 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR WILL NOT CLOSE, DOOR STUCK OPEN.DEFERRED L1 ENTRY DOOR REF MD11 MEL 52-10-3-1-2-1-2. OK TO CONTINUE DEFERRAL # M 753396 ASSIGNEDPERFORMED AMM PROCEDURE 52-11-02-501 PARA 3CB. DOOR OPS NORMAL. NO HISTORY 90 DAYS.
